# SDR U2RA202010160007

- Difficulty date: July 10, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2242301521
- Part serial: 1103
- Condition: Dented
- Location: Nr 4 Nacelle
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 71-802-01-04, DENT WITH GOUGES WAS NOTED ON THE SKIN OF NUMBER 4 ENGINE LEFT CORE COWL OUTER SURFACE AT NACELLE STATION 182.5.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER NUMBER 20318.
